# SDR USAA040050

- Difficulty date: February 20, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,593 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED 2.5 INCHES, BS 520 S12R.  INSTALLED DOUBLER PER EA 95192.  (M)
